# SDR 96UAL900541

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Inbd Te Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INBOARD TRAILING EDGE FLAPS WOULD NOT EXTEND.
